Hiroshima Mathematical Journal

A remark on certain symmetric stable processes

Mamoru Kanda

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 2 (1974), 435-439.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137074

Digital Object Identifier
doi:10.32917/hmj/1206137074

Mathematical Reviews number (MathSciNet)
MR0353466

Zentralblatt MATH identifier
0292.60113

Subjects
Primary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Kanda, Mamoru. A remark on certain symmetric stable processes. Hiroshima Math. J. 4 (1974), no. 2, 435--439. doi:10.32917/hmj/1206137074. https://projecteuclid.org/euclid.hmj/1206137074


Export citation

References

  • [1] R. M. Blumenthal -- R. K. Getoor, Markov processes and potential theory, Academic press, New York and London, 1968.
  • [2] M. Kanda, Comparison theorems on regular points for multi-dimensional Markov processes of transient type, Nagoya. Math.J. 44 (1971), 165-214.
  • [3] M. Kanda, Remarks on Markov processes having Green functions with isotropic singularity, Proc. Second Japan-USSR Symp. on Prob. Th., Lecture Notes in math., vol. 330, Springer, 1973.
  • [4] S. Orey, "Polar sets for processes with stationary independentincrements" in Markov processes and potential theory, edited by J. Chover, Wiley, New York, 1967.
  • [5] S.J. Taylor -- W. E. Pruit, The potential kernel and hitting probabilities for the general stable process in R", Trans. Amer. Math. Soc. 146 (1969), 299-321.